# SDR A6WA201140044

- Difficulty date: January 21, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 18,844 hours, 18,809 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Cabin Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE HOLDING AT 16,000 FT RECEIVED CABIN ALTITUDE MESSAGE IMMEDIATELY FOLLOWED BY CABIN ALTITUDE WARNING MESSAGE COMPLIED WITH IAL AND QRH.   R & R RELAYS K1GA & K2GA IAW ESPM REF W/C NR 2 FOR OPS CK OF JB11.
